# SDR ASOA201001052

- Difficulty date: July 28, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,477 hours, 14,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 FLOOR SUPPORT INTERCOSTAL CRACKED .1" LONG AT RBL 36.  REPAIR TO THE INTERCOSTALS AT F.S. 484 BETWEEN BL 27.0 AND BL 36.00 IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH ALL THEIR REQUIREMENTS.
